I would love to know, when taking Apple Cider Vinegar shots straight, could it cause a rash, of the toxins coming out of my body?
Has anyone experienced prickling? For 6 weeks I took 1 tbs Apple Cider Vinegar in a glass of water in the morning to cure my acid reflux...which it did 100% and no reactions. Then suddenly after the 6 weeks I started getting itchy on my chest and a rash up my neck (like I do sometimes with certain wines) and now have pricking all over. I was feeling fabulous taking the ACV and so I tried only taking it every second day but with the same symptoms to then just a tsp in a glass of water but still no difference. I have stopped taking the ACV for the past 3 days and the prickling is almost gone....I really want to continue taking it but not sure if it's a good idea if it turns out I'm allergic to it?
I love how taking ACV makes me feel but ACV really makes my teeth sensitive. I tried 1 tsp a day through a straw and couldn't bare the sensitivity. How can I get it down without touching teeth?
To Dear E.C.
I am feeling a little nauseous after upping my dosages of BSM, ACC, Bicarbonate of Soda and Coconut Oil (separately) for arthritis. I feel as if my kidneys are under pressure, though I have no history of kidney problems and my recent blood tests were fine. It could be an arthritis flare up or a "Healing Crisis" (I forget the term R_____(?)) I suppose but how would I tell the difference?
Not sure whether to back track or persevere! Thanks.
EC: We think you mean Herxheimer Die-Off Reaction
New Rochelle, Ny
I read some information about ACV and it's positive effect on candida growth so I thought I would give it a try. After trying it twice a day (one tablespoon to 8 oz of water) for four days, I gave up. It was making me sick. I was having heartburn and feeling generally unwell and tired. I usually wake up in the morning with energy but instead I am dragging myself out of bed and struggling through the day. I just don't understand why it affects me this way but I am done!
I have been taking ACV and have been getting headaches. Is this normal or should I stop taking the ACV?
I am getting a headache taking acv. I hear so many good benefits. Does this happen to some people?
I started taking the ACV a few weeks now and I haven't seen my periods as yet for the month and the date is passed by 5 days now.
I don't know if I am posting this in the correct forum.
After reading thouroughly about the benefits of drinking ACV I decided to try it. I went to my health store and purchase a bottle 5% acidic, unpasteurised, etc... Could not get my hands on Br...., cause I live in France, but let's say is 100% organic and the lot.
I had 2 tbs with water in the morning, ( I take usually lots of water during the day), and 15 minutes later I develop this headache... I came back here to read that my body is detoxifing itself so I think ok, I will keep going. Everyday a headache, depleated energy (and I am usually ready for the gym in the morning), for the 5 days I drank this I could not find the energy to do anything on top of the slight headache my body was depleated ans screaming for cookies (which I never eat, sugar cravings).
My last intake of ACV was yesterday before lunch. I had a major final exam today and I just couldn't study due to the lack of energy and the headache. During the night I thought no more, tomorrow is a big day and I cannot afford to feel like this anymore, lack of energy, not wanting to exercise (which I usually do very pleased).... No more ACV.
I had been reading also about coconut oil, so this morning I decided to have a tablespoon of it, and although my headache didn't go away immediately, it faded away gradually. By the time my exam started I was feeling more energised than the previous 5 days while drinking ACV. I am still using it topically on my face.
I want to say that the first time I opened the bottle of ACV I gagged, now I am kind of used to it and doesn't disgust me that bad. I would want to continue with it, but I need some input as to why I feel so bad while drinking it.
Any input/help, very much appreciated.
Just a question and not sure if anyone has had it happen or if it is even related. Three days ago I started taking Braggs ACV 2 tablespoons 3 times a day in a huge glass of water. On the second day on wakining I was very stiff and my joints ached And even now I feel the same way. I did not work out, I am not sick. Is this just me or has anyone else encountered this odd symptom? I had tried ACV for GERD and some energy as I heard it could help both. I also heard it helps arthritis, but it seems like I'm having the opposite effect. Any suggestions would be helpful.
Hi, I just started drinking ACV with some lemon juice and dried ginger (day 2). I have been feeling bloated and was wondering if that will go away with time? Is there any other things that might happen to a new user that would be helpful to know?
HI, I have been dealing with constipation & hemorrorids all my life, I'm 38 years old. Recently had a colonoscopy and all was clear with no issues.
Doctor said add water & more natural fibers and 1 teaspoon of metamucil to your diet which I did. It helped my constipation but the side effects were brutal extremely gassy and sensation to go all the time but nothing would come out just the sensation was there. it was horrible
So I stopped taking natural fiber & metamucil. I heard apple cider vinegar was a natural remedy for this so I started having it for 8 days. The first 2 days I had 1 or tablespoons raw and straight not diluted in anything. After that I had 1 tablespoon of Apple Cider Vinegar with 1 tablespoon of honey in 1 glass of room temperature water first think in the morning. It def helped my constipation making me go daily, but on the 7 day of drinking this I woke up nauseous and stayed like that the whole morning. Then afternoon developed a bitter saliva taste in my mouth. I stopped the APC and the next day I was fine. Decided to take it every other day. So waited 1 day and took it the day after, and the next day I had nausesous and bitter saliva which has lasted for 3 days now.
My questions are as follow:
- Is the nauseousness and bitter saliva a side effect of the ACV?
- If so, is this permanent side effect or will it go away? The reason I'm asking I had the ACV on Saturday and today is Tuesday and still dealing with the bitterness saliva
Please advise. Thanks in advance.
Better But With Side Effects
I've been taking Apple cider vinegar early mornings with water and once in the middle of the day and then before I sleep. My main purpose has been to detox with it. I feel it is great but today I've been feeling a lot of heart burning. Is it possible that ACV can cause stomach ulcers? Should I continue taking this on an empty stomach in the mornings or stop with that? I've changed my diet and have a lot of yogurt and fruits in my diet now. Hardly any fried foods. What can be the reason? Should I get an H pylori test done? Thanks!
I started drinking ACV in larger doses (6T/day in tons of water) after developing a nasty bladder infection.. It worked wonders on reducing the infection (I was happy I still went to the doctor to get antibiotics! ), but my joint pain/discomfort skyrocketed and would worsen the more ACV I drank. It disrupted my sleep unfortunately, which doesn't help w/ fighting infections. (I get the same kind of joint discomfort when I am sick with the flu and when I eat nightshade vegetables.)
I used to be a strict ACV follower, as it helped reduce my body fat and increased my energy (lost 20 lbs w/o trying! ), but then I noticed that it worsened a scalp condition, facial acne, and tonsil stones/halitosis. I was using an organic, unfiltered, unpasturized, popular gold labled brand of ACV.
Now that I am drinking the ACV again, while it is helping reduce the UTI/bladder infection, the joint pain increased and the scalp flared up too. I get similar effect when I drink Kombucha and unfiltered beer.. I consider the side effects to be too burdensome to bear as a "detox", and so cut out the ACV.
However, I am wondering, could the Mother and yeasts be part of why I experience side effects? Has anyone who's reacted to motherized-ACV experimented with organic, unfiltered (or not), PASTEURIZED ACV to reduce their reactions?
I am a big fan of probiotics and enzymes and such, but am not worried of loosing those health properties by using pasturized ACV as I can find those in other foods. I think that the major benefits of ACV are the acetic and malic acids, mineral content, and phytochemicals, all which are unaffected by pasteurization.
I appreciate any thoughtful responses!
I have been drinking ACV and I have been pooping dark green is this supposed to happen? (I have not been taking anything else). Thanks!